# SDR EVAB2013F00140

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N1837M
- Make and model: Curtis C46FCURTIS
- Aircraft serial: 22388
- Aircraft time: 35,183 hours
- Engine: Pwa R280051M1
- Propeller: Hamstd 23E50
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Collapsed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG COLLAPSED ON PARKING CAUSING DAMAGE TO PROP AND RIGHT WING.
